MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR FB INSRT SZ 7 10MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CR FB INSRT SZ 7 10MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-20-710
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Osteolysis (2377); No Code Available (3191)
Date of Event 03/21/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address tibial loosening.Loosening occurred at the cement/implant interface.Cement manufacturer is unknown.On (b)(6) 2013: the patient underwent a right total knee arthroplasty.Attune implants were utilized with unknown manufacturer cement.Patella was resurfaced.No intraoperative complications were noted.On (b)(6) 2016: the patient underwent a revision of the right knee for suspected loosening.Intraoperatively, surgeon noted the tibial tray loose at implant-cement interface.The femoral components were found well fixed.Surgeon notes osteolysis around edges of patella and clinically determines enough bone stock is present to revise patella.All components (patellar, femoral, tibial, insert) were replaced with depuy revision tc3 knee system with unknown manufacturer cement.No intraoperative complications were noted.On (b)(6) 2019: the patient underwent a revision under different surgeon of the right knee for suspected loosening.Medical record does not indicate if loosening was confirmed intraoperatively or indicate any implant failures.The patella was left intact.All other components (femoral, femoral fluted stem, femoral medial and lateral augments, tibial tray, tibial sleeve, tibial fluted stem, insert ¿ listed on page 11 of medical record ad (b)(6) 2019) were replaced.This complaint captures the first revision.Doi: (b)(6) 2013.Dor: (b)(6) 2016 (patella, femoral, tibial, insert).Dor 2nd: (b)(6) 2019 (femoral, femoral fluted stem, femoral medial and lateral augments, tibial tray, tibial sleeve, tibial fluted stem, insert).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE CR FB INSRT SZ 7 10MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9546925
Report Number1818910-2020-00385
Device Sequence Number16729695
Product Code JWH
UDI-Device Identifier10603295045922
UDI-Public10603295045922
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/21/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1516-20-710
Device Catalogue Number151620710
Device Lot Number254609
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/11/2019
Supplement Date Received by Manufacturer04/07/2021
Initial Report FDA Received Date01/03/2020
Supplement Report FDA Received Date04/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FEM RT SZ 7 CEM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient Weight121